MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred, the target lesion was located in the moderately tortuous and severely calcified lesion.A 7.0mmx19mmx90cm express sd renal/biliary was used, however, during the procedure the stent was placed inside the patient and prior to reaching the lesion the stent came off the shaft/balloon and had to be retrieved with a snare.The procedure was completed with a different device and there were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter first name and last name updated.Device evaluated by mfr.: returned product consisted of an express sd stent with an unknown sheath, 0.014 wire, and a snare.Visual examination revealed that only approximately 7mm of the stent returned and is damaged.Microscopic examination revealed no additional damages.The rest of the stent and the balloon catheter did not return for analysis.Inspection of the remainder of the device presented no damage or irregularities.Product analysis confirmed the stent dislodgement.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17515264
Report Number2124215-2023-41685
Device Sequence Number8306212
Product Code NIN
UDI-Device Identifier08714729390527
UDI-Public08714729390527
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2025
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0029294576
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown